Applied Mathematics

Vol.3 No.11A(2012), Paper ID 24759, 8 pages

DOI:10.4236/am.2012.331247

 

Upwind Finite-Volume Solution of Stochastic Burgers’ Equation

 

Mohamed A. El-Beltagy, Mohamed I. Wafa, Osama H. Galal

 

Department of Engineering Mathematics & Physics, Engineering Faculty, Cairo University, Giza, Egypt
Department of Engineering Mathematics & Physics, Engineering Faculty, Cairo University, Giza, Egypt
Department of Engineering Mathematics & Physics, Faculty of Engineering, Fayoum University, Fayoum, Egypt

 

Copyright © 2012 Mohamed A. El-Beltagy, Mohamed I. Wafa, Osama H. Galal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. El-Beltagy, M. Wafa and O. Galal, "Upwind Finite-Volume Solution of Stochastic Burgers’ Equation," Applied Mathematics, Vol. 3 No. 11A, 2012, pp. 1818-1825. doi: 10.4236/am.2012.331247.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.